(Nonsymmetric) Dirichlet operators on L 1 : existence, uniqueness and associated Markov processes
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 28 (1999) no. 1, p. 99-140
@article{ASNSP_1999_4_28_1_99_0,
     author = {Stannat, Wilhelm},
     title = {(Nonsymmetric) Dirichlet operators on $L^1$ : existence, uniqueness and associated Markov processes},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {1},
     year = {1999},
     pages = {99-140},
     zbl = {0946.31003},
     mrnumber = {1679079},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_1_99_0}
}
Stannat, Wilhelm. (Nonsymmetric) Dirichlet operators on $L^1$ : existence, uniqueness and associated Markov processes. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 28 (1999) no. 1, pp. 99-140. http://www.numdam.org/item/ASNSP_1999_4_28_1_99_0/

[ABR] S. Albeverio - V.I. Bogachev - M. Röckner, On uniqueness ofinvariant measures for finite and infinite dimensional diffusions, to appear in Comm. Pure Appl. Math. (1998). | MR 1656067 | Zbl 0998.60064

[AKR1] S. Albeverio - YU.G. Kondratiev - M. Röckner, An approximate criterium of essential self-adjointness of Dirichlet operators, Potential Anal. 1 (1992), 307-317. | MR 1245233 | Zbl 0808.47021

[AKR2] S. Albeverio - YU.G. Kondratiev - M. Röckner, Dirichlet operators via stochastic analysis, J. Funct. Anal. 128 (1995), 102-138. | MR 1317712 | Zbl 0820.60042

[AR1] S. Albeverio - M. Röckner, Classical Dirichlet forms on topological vector spaces - Closability and a Cameron-Martin formula, J. Funct. Anal. 88 (1990), 395-436. | MR 1038449 | Zbl 0737.46036

[AR2] S. Albeverio - M. Röckner, Dirichlet form methods for uniqueness of martingale problems and applications, in: "Stochastic Analysis". Proceedings of Symposia in Pure Mathematics, vol. 57 (1995), Am. Math. Soc. Rhode Island, 513-528. | MR 1335494 | Zbl 0824.31005

[B] V.I. Bogachev, "Gaussian Measures", Mathematical Surveys and Monographs, vol. 62, AMS, Providence, 1998. | MR 1642391 | Zbl 0913.60035

[BKR1] V.I. Bogachev - N. Krylov - M. Röckner, Regularity of invariant measures: the case of non-constant diffusion part, J. Funct. Anal. 138 (1996), 223-242. | MR 1391637 | Zbl 0929.60039

[BKR2] V.I. Bogachev - N. Krylov - M. Röckner, Elliptic regularity and essential self-adjointness of Dirichlet operators on Rn, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 24 (1997), 451-461. | Numdam | MR 1612385 | Zbl 0901.35017

[BH] N. Bouleau - F. Hirsch, "Dirichlet Forms and Analysis on Wiener space", Walter de Gruyter, Berlin, 1991. | MR 1133391 | Zbl 0748.60046

[BR] V.I. Bogachev - M. Röckner, Regularity of invariant measures onfinite and infinite dimensional spaces and applications, J. Funct. Anal. 133 (1995), 168-223. | MR 1351647 | Zbl 0840.60069

[Ca] E.A. Carlen, Stochastic mechanics of free scalar fields, "Stochastic mechanics and stochastic processes" (Swansea, 1986), Lecture Notes in Math. 1325, Springer, Berlin, (1988), 40-60. | MR 960157 | Zbl 0648.60108

[D1] E.B. Davies, "One-Parameter Semigroups", Academic Press, New York, 1980. | MR 591851 | Zbl 0457.47030

[D2] E.B. Davies, L1-Properties of second order elliptic operators, Bull. London Math. Soc. 17 (1985), 417-436. | MR 806008 | Zbl 0583.35032

[DeM] C. Dellacherie - P.-A. Meyer, "Probabilities and Potential C", North-Holland, Amsterdam, 1988. | MR 939365 | Zbl 0716.60001

[E] A. Eberle, Uniqueness and non-uniqueness of singular diffusion operators, Doctor degree thesis, Universität Bielefeld, 1998. | Zbl 0902.35063

[FOT] M. Fukushima - Y. Oshima - M. Takeda, "Dirichlet Forms and Symmetric Markov Processes", Walter de Gruyter, Berlin, 1994. | MR 1303354 | Zbl 0838.31001

[Gr] L. Gross, Logarithmic Sobolev inequalities and contractivity properties of semigroups, in: G. DELL'ANTONIO, U. Mosco (Editors), " Dirichlet Forms", Lecture Notes in Mathematics 1563 (1992), Springer, Berlin. | MR 1292277 | Zbl 0812.47037

[K] N.V. Krylov, "Lectures on Elliptic and Parabolic Equations in Hölder Spaces", Graduate Studies in Mathematics, vol. 12, American Mathematical Society, 1996. | MR 1406091 | Zbl 0865.35001

[MR] Z.M. Ma - M. Röckner, "Introduction to the Theory of (Non-Symmetric) Dirichlet Forms", Berlin - Heidelberg - New York, Springer, 1992. | MR 1214375 | Zbl 0826.31001

[Na] R. NAGEL (Editor), " One-parameter Semigroups of Positive Operators", Lecture Notes in Math. 1184, Springer, Berlin, 1986. | MR 839450 | Zbl 0585.47030

[Pa] A. Pazy, "Semigroups of Linear Operators and Applications to Partial Differential Equations", Springer, Berlin, 1983. | MR 710486 | Zbl 0516.47023

[ReSi] M. Reed - B. Simon, "Methods of modem mathematical physics II. Fourier Analysis", Academic Press, New York - San Francisco - London, 1975. | MR 493420 | Zbl 0308.47002

[RSch] M. Röckner - B. Schmuland, Quasi-regular Dirichlet forms: examples and counterexamples, Canad. J. Math. (1) 47 (1995), 165-200. | MR 1319695 | Zbl 0827.31006

[RZ] M. Röckner - T.S. Zhang, Uniqueness of generalized Schrödinger operators, Part II, J. Funct. Anal. 119 (1994), 455-467. | MR 1261099 | Zbl 0799.35053

[Si] B. Simon, "The P (Φ)2 Euclidean (Quantum) field theory", Princeton University Press, Princeton, 1974. | Zbl 1175.81146

[S] K.- Th. Sturm, Analysis on local Dirichlet spaces, I. Recurrence, conservativeness and LP -Liouville properties, J. Reine Angew. Math. 456 (1994), 173-196. | MR 1301456 | Zbl 0806.53041

[St1] W. Stannat, The theory of generalized Dirichlet forms and its applications in analysis and stochastics, SFB-343-Preprint 97-101, Bielefeld, to appear in Memoirs of the AMS (1997). | MR 1632609 | Zbl 0868.31010

[St2] W. Stannat, First order perturbations of Dirichlet operators: existence and uniqueness, J. Funct. Anal. 141 (1996), 216-248. | MR 1414378 | Zbl 0911.47037